Hyperbolic cross and complexity of various classes of linear ill-posed problems

  • G. L. Myleiko
  • S. G. Solodkii

Abstract

The present paper is a survey of the latest results obtained in the fields of information and algorithmiс complexity of severely ill-posed problems.
Published
25.07.2017
How to Cite
MyleikoG. L., and SolodkiiS. G. “Hyperbolic Cross and Complexity of Various Classes of Linear Ill-posed problems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 7, July 2017, pp. 951-63, http://umj.imath.kiev.ua/index.php/umj/article/view/1748.
Section
Research articles